MathSciNet Relay Station
MathSciNet bibliographic data
MR2005124 47B33 (30D55 31C25 47A10 47A30)
Gallardo-Gutiérrez, Eva A.; Montes-Rodríguez, Alfonso Adjoints of linear fractional composition operators on the Dirichlet space. Math. Ann. 327 (2003), no. 1, 117–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement